Aa
A
A
Close
Avatar universal

Hallucinating withdrawing from methadone

My husband is on day 7 of a cold turkey detox. He is having visual hallucinations. So much that he called the cops thinking there was an intruder. He went from 90 to 33 in 2.5 weeks. We were moving out of state and the closest clinic is 2 hours away. He has been taking hydroxyzine pam for the tremors. He took amitriptyline and the hallucinations started. IT is going on 24 hours with no sleep for 2 to 3 days. I need help. Should I call an ambulance
Cancel
1 Answers
Page 1 of 1
Avatar universal
For peace of mind I'd ring your local clinic up and ask for a home visit.
I've done cold turkey it's not nice at all you need loved once around you but he might say things that are not nice as that's the drug trying to keep a hold on him. Good luck I hope you concur the shite
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Alcohol/Drug Rehab Community Resources
Top Addiction Answerers
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
3060903 tn?1398568723
Blank
Other
Avatar universal
Blank
edinburgh, Scotland, United Kingdom
Avatar universal
Blank
Eugene, OR